Jump to content

Rosy52 Began zoloft 8 weeks ago, not sure what to do.


Rosy52

Recommended Posts

Hi, I began zoloft at 12.5 mgs now at 50 mg. 8 weeks later..

I have been tspeting benzos for over a year...was on ativan 2 mg, then did valium co, then went back to 1 mg ativan due to severe depression.. Dr thought valium may be making me worse. Tried Vibryd, could not take..or Effexor...so, stayed on xoloft now 8 weeks. But I still cry..feel unwell. Headaches, dizzy, some tummy distress..I think maybe the zoloft...

My depression is bad...much family adversities...I'm 62.

Should the zoloft have helped by now if it was to work?

 

I'm just new..learning here.,thank you..

Lorazepam. Over 14 years..for insomnia..

 

Began at .5 nightly..up yo 2 mg by 2013. Tapered to 1 mg. then co to 10 mg valium...

Got to 3.25 diazepam, valium...then so depressed..crashed...went to 1 mg lorazepam. And zoloft..12.5 mg.....

Titration zoloft up to 50 mg...now....8 weeks.....still depressed..crying, low mood, flat....

 

Tapered to .75 mg lorazepam..for a week.., but yesterday. Took .5. Am. And .5 pm.......felt no different..

Not sure what to do...

Link to comment

Hi Rosy

 

Someone will be along soon that has more knowledge and experience.

 

Welcome and I hope you feel better soon!

2000 - sertraline for job anxiety low confidence (17 years old) ..which turned the next 16 years into nightmare!

 

On/off sertraline severe withdrawals every time. 2014 - felt better as reduced dose of sertraline no more inner restlessness. Doctor rushed off again. Hit severe withdrawal. Lost the little I had in life. Couldn't get stable again on 12.5mg. Was switched to prozac. Had severe reaction to prozac..came off in November 2015 at 6mg as felt more confused and damaged on it..Even more withdrawal ..rage, depression, dyphoria, near constant suicidal ideation, self harm impulses, doom, concrete block in head, unable to do much of anything with this feeling in head..went back on 6mg of sertraline to see if would alleviate anything. It didn't..reduced from December to June 2016 came off at 2.5mg sertraline as was hospitalised for the severe rage, suicidal impulses, and put on 50mg lofepramine which in 2nd week reduced all symptoms but gave insomnia which still have..psych stopped lofepramine cold turkey..no increased withdrawal symptoms new symptoms from lofepramine except persistant insomnia which has as side effect.

 

Taking Ativan for 8 months for the severe rage self harm impulses 1-3 times a week (mostly 2 times a week) at .5mg. Two months (I'm unsure exactly when the interdose started to happen) ago interdose withdrawal seemed to happen..2 days I think after the Ativan.

 

 

Nightmare that could have been avoided!

Link to comment

I love your profile pic - beautiful!

2000 - sertraline for job anxiety low confidence (17 years old) ..which turned the next 16 years into nightmare!

 

On/off sertraline severe withdrawals every time. 2014 - felt better as reduced dose of sertraline no more inner restlessness. Doctor rushed off again. Hit severe withdrawal. Lost the little I had in life. Couldn't get stable again on 12.5mg. Was switched to prozac. Had severe reaction to prozac..came off in November 2015 at 6mg as felt more confused and damaged on it..Even more withdrawal ..rage, depression, dyphoria, near constant suicidal ideation, self harm impulses, doom, concrete block in head, unable to do much of anything with this feeling in head..went back on 6mg of sertraline to see if would alleviate anything. It didn't..reduced from December to June 2016 came off at 2.5mg sertraline as was hospitalised for the severe rage, suicidal impulses, and put on 50mg lofepramine which in 2nd week reduced all symptoms but gave insomnia which still have..psych stopped lofepramine cold turkey..no increased withdrawal symptoms new symptoms from lofepramine except persistant insomnia which has as side effect.

 

Taking Ativan for 8 months for the severe rage self harm impulses 1-3 times a week (mostly 2 times a week) at .5mg. Two months (I'm unsure exactly when the interdose started to happen) ago interdose withdrawal seemed to happen..2 days I think after the Ativan.

 

 

Nightmare that could have been avoided!

Link to comment
  • Administrator

Welcome, Rosy.

 

It sounds like you have benzo withdrawal syndrome, and your doctor is trying to treat it with Zoloft, which is not helping.

 

To go off Zoloft, you will have to taper, but please discuss your benzo situation first here http://survivingantidepressants.org/index.php?/forum/29-members-only-benzo-tapering-discussion/to ask questions about benzos.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Love and light. Thank you..

Altostrata, thank you. I posted on the site you referred..

 

Hope I get around here ok...

 

Thank you. For welcome...

Rosy

Lorazepam. Over 14 years..for insomnia..

 

Began at .5 nightly..up yo 2 mg by 2013. Tapered to 1 mg. then co to 10 mg valium...

Got to 3.25 diazepam, valium...then so depressed..crashed...went to 1 mg lorazepam. And zoloft..12.5 mg.....

Titration zoloft up to 50 mg...now....8 weeks.....still depressed..crying, low mood, flat....

 

Tapered to .75 mg lorazepam..for a week.., but yesterday. Took .5. Am. And .5 pm.......felt no different..

Not sure what to do...

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy